# SDR ASAA2021081135707

- Difficulty date: August 11, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,471 hours, 16,223 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW3326
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 4 hours, 2 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RIGHT "ENGINE CONTROL" OVERHEAD PANEL LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED TASK 71-00-00-00-700-807-F00, RESULT OF TEST WAS FAULT 75-30532. REPLACED #2 ENGINE LPTACC VALVE PER B737-800 AMM 75-22-04. LEAK CK OK FAILED ACTUATORS TEST 12. R/R #2 ENG EEC REF MM 73-21-60, TEST PASSED. DURING HIGH POWER RUN #2 ENGINE CONTROL LIGHT ILLUMINATED. EEC LOGGED MSG 75-30432 VBV DEMAND AND POSITION SIGNAL DISAGREE AND 75-30532 LPTACC DEMAND AND POSITION SIGNAL DISAGREE. BOTH DUAL CHANNEL FAULTS. SUSPECT BAD HMU REF FIM 75-22 TASK 801 DUAL CHANNEL FAULT. SEE L/P 60224021 FOR HMU REPLACEMENT. NO FAULTS AFTER HMU REPLACEMENT OF HMU ON L/P 60224021. #2 ENG IDS SERVICEABLE.
